# SDR UALA2013010900152

- Difficulty date: January 8, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 49,090 hours, 12,734 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 2201
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR INOPERATIVE.  REMOVED AND REPLACED APU GENERATOR, OPS CHECKED GOOD.
